Open Access
Issue
ESAIM: COCV
Volume 27, 2021
Article Number 54
Number of page(s) 30
DOI https://doi.org/10.1051/cocv/2021052
Published online 04 June 2021
  1. R. Archibald, F. Bao and J. Yong, A stochastic gradient descent approach for stochastic optimal control. East Asian J. Appl. Math. 10 (2020) 635–658. [Google Scholar]
  2. R. Archibald, F. Bao, J. Yong and T. Zhou, An efficient numerical algorithm for solving data driven feedback control problems J. Sci. Comput. 85 (2020) Paper No. 51, 27. [Google Scholar]
  3. C. Bender and R. Denk, A forward scheme for backward SDEs. Stochastic Process. Appl. 117 (2007) 1793–1812. [Google Scholar]
  4. C. Bender and J. Zhang, Time discretization and Markovian iteration for coupled FBSDEs. Ann. Appl. Probab. 18 (2008) 143–177. [Google Scholar]
  5. A. Bensoussan, Stochastic maximum principle for distributed parameter systems. J. Franklin Inst. 315 (1983) 387–406. [Google Scholar]
  6. B. Bouchard and N. Touzi, Discrete-time approximation and Monte-Carlo simulation of backward stochastic differential equations. Stochastic Process. Appl. 111 (2004) 175–206. [Google Scholar]
  7. J.H. Bramble, J.E. Pasciak and O. Steinbach, On the stability of the L2 projection in H1(Ω). Math. Comp. 71 (2002) 147–156. [Google Scholar]
  8. S.C. Brenner and L.R. Scott, The mathematical theory of finite element methods. Vol. 15 of Texts in Applied Mathematics. Springer, New York, third ed. (2008). [Google Scholar]
  9. J.-F. Chassagneux, Linear multistep schemes for BSDEs. SIAM J. Numer. Anal. 52 (2014) 2815–2836. [Google Scholar]
  10. M. Crouzeix and V. Thomée, The stability in Lp and Wp1 of the L2-projection onto finite element function spaces. Math. Comp. 48 (1987) 521–532. [Google Scholar]
  11. L. Dai, Y. Zhang and J. Zou, Numerical schemes for forward-backward stochastic differential equations using transposition solutions (2017) preprint. [Google Scholar]
  12. F. Dou and Q. Lü, Partial approximate controllability for linear stochastic control systems. SIAM J. Control Optim. 57 (2019) 1209–1229. [Google Scholar]
  13. K. Du, W2, p-solutions of parabolic SPDEs in general domains. Stochastic Process. Appl. 130 (2020) 1–19. [Google Scholar]
  14. K. Du and S. Tang, Strong solution of backward stochastic partial differential equations in C2 domains. Probab. Theory Related Fields 154 (2012) 255–285. [Google Scholar]
  15. T. Dunst and A. Prohl, The forward-backward stochastic heat equation: numerical analysis and simulation. SIAM J. Sci. Comput. 38 (2016) A2725–A2755. [Google Scholar]
  16. W. E, M. Hutzenthaler, A. Jentzen and T. Kruse, On multilevel Picard numerical approximations for high-dimensional nonlinearparabolic partial differential equations and high-dimensional nonlinear backward stochastic differential equations. J. Sci. Comput. 79 (2019) 1534–1571. [Google Scholar]
  17. N. El Karoui, S. Peng and M.C. Quenez, Backward stochastic differential equations in finance. Math. Finance 7 (1997) 1–71. [Google Scholar]
  18. E. Gobet, J.-P. Lemor and X. Warin, A regression-based Monte Carlo method to solve backward stochastic differential equations. Ann. Appl. Probab. 15 (2005) 2172–2202. [Google Scholar]
  19. B. Gong, W. Liu, T. Tang, W. Zhao and T. Zhou, An efficient gradient projection method for stochastic optimal control problems. SIAM J. Numer. Anal. 55 (2017) 2982–3005. [Google Scholar]
  20. W. Gong and M. Hinze, Error estimates for parabolic optimal control problems with control and state constraints. Comput. Optim. Appl. 56 (2013) 131–151. [Google Scholar]
  21. M. Hinze, R. Pinnau, M. Ulbrich and S. Ulbrich, Optimization with PDE constraints. Vol. 23 of Mathematical Modelling: Theory and Applications. Springer, New York (2009). [Google Scholar]
  22. Y. Hu, D. Nualart and X. Song, Malliavin calculus for backward stochastic differential equations and application to numerical solutions. Ann. Appl. Probab. 21 (2011) 2379–2423. [Google Scholar]
  23. S.I. Kabanikhin, Inverse and ill-posed problems. Vol. 55 of Inverse and Ill-posed Problems Series. Walter de Gruyter GmbH & Co. KG, Berlin (2012). [Google Scholar]
  24. Q. Lü, P. Wang, Y. Wang and X. Zhang, Numerics for stochastic distributed parameter control systems: a finite transposition method. arXiv:2104.02964 (2020). [Google Scholar]
  25. Q. Lü and X. Zhang, General Pontryagin-type stochastic maximum principle and backward stochastic evolution equations in infinite dimensions. SpringerBriefs in Mathematics, Springer, Cham (2014). [Google Scholar]
  26. Q. Lü and X. Zhang, Mathematical control theory for stochastic partial differential equations. Springer (in press). [Google Scholar]
  27. K. Malanowski, Convergence of approximations vs. regularity of solutions for convex, control-constrained optimal-control problems. Appl. Math. Optim. 8 (1982) 69–95. [Google Scholar]
  28. R.S. McKnight and W.E. Bosarge, Jr., The Ritz-Galerkin procedure for parabolic control problems. SIAM J. Control 11 (1973) 510–524. [Google Scholar]
  29. D. Meidner and B. Vexler, A priori error estimates for space-time finite element discretization of parabolic optimal control problems. I. Problems without control constraints. SIAM J. Control Optim. 47 (2008) 1150–1177. [Google Scholar]
  30. Y. Nesterov, Introductory lectures on convex optimization. Vol. 87 of Applied Optimization. Kluwer Academic Publishers, Boston, MA (2004). [Google Scholar]
  31. D. Nualart, The Malliavin calculus and related topics. Probability and its Applications (New York), Springer-Verlag, Berlin, second ed. (2006). [Google Scholar]
  32. A. Rösch, Error estimates for parabolic optimal control problems with control constraints. Z. Anal. Anwendungen 23 (2004) 353–376. [Google Scholar]
  33. P. Wang and X. Zhang, Numerical solutions of backward stochastic differential equations: a finite transposition method. C. R. Math. Acad. Sci. Paris 349 (2011) 901–903. [Google Scholar]
  34. Y. Wang, Transposition solutions of backward stochastic differential equations and numerical schemes, Ph.D. Thesis, Academy of Mathematics and Systems Science, Chinese Academy of Sciences (2013). [Google Scholar]
  35. Y. Wang, A semidiscrete Galerkin scheme for backward stochastic parabolic differential equations. Math. Control Relat. Fields 6 (2016) 489–515. [Google Scholar]
  36. Y. Yan, Galerkin finite element methods for stochastic parabolic partial differential equations. SIAM J. Numer. Anal. 43 (2005) 1363–1384. [Google Scholar]
  37. J. Yang, W. Zhao and T. Zhou, A unified probabilistic discretization scheme for FBSDEs: stability, consistency, and convergence analysis. SIAM J. Numer. Anal. 58 (2020) 2351–2375. [Google Scholar]
  38. J. Yong and X.Y. Zhou, Stochastic controls: Hamiltonian systems and HJB equations. Vol. 43 of Applications of Mathematics (New York). Springer-Verlag, New York (1999). [Google Scholar]
  39. J. Zhang, A numerical scheme for BSDEs. Ann. Appl. Probab. 14 (2004) 459–488. [Google Scholar]
  40. X. Zhang, Regularities for semilinear stochastic partial differential equations. J. Funct. Anal. 249 (2007) 454–476. [Google Scholar]
  41. W. Zhao, L. Chen and S. Peng, A new kind of accurate numerical method for backward stochastic differential equations. SIAM J. Sci. Comput. 28 (2006) 1563–1581. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.